# SDR CALA2025081507809

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 737-8
- Aircraft serial: 67563
- Aircraft time: 7,754 hours, 2,679 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR COMING FROM AC SYSTEM. FOUND APU RUNNING AND EXTERNAL AIR HOOKED UP ON ARRIVAL. DISCONNECTED EXT AIR AND RAN BOTH PACKS. WALKED CABIN AND FLIGHT DK NOTICED NO BAD ODOR, NOTE TURBO PROP RUNNING ADJACENT GATE AND SUSPECT THAT WAS THE ODOR IN THE FLT DK. OK FOR SVC.
